# SDR CA981125058

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- Engine: Cont O470K
- Propeller: Mcauly 2A34C203
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 07321014
- Condition: Cracked
- Location: Horiz Stabilizer
- Component: 07326004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HORIZONTAL STABILIZER RIGHT REAR HINGE REINFORCEMENT BOX FOUND CRACKED FROM EDGE TO BOLT HOLE.
